# SDR C2XA11IA031

- Difficulty date: February 13, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 15,235 hours, 8,200 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 95020752
- Condition: Shorted
- Location: Cockpit
- Part time: 31,644 hours, 22,866 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2123 THE CREW REPORTED THE NR 1 PFD HAS A BURNING SMELL AND IS POPPING THE CIRCUIT BREAKER.  MAINTENANCE REMOVED AND REPLACED THE PFD, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
